Menu
Cart 0
Lemsip Max Cold & Flu Multi Relief Hot Drink Lemon 10 Pack

Lemsip Max Cold & Flu Multi Relief Hot Drink Lemon 10 Pack

  • $1099
  • Save $3


 Ingredients

Guaiphenesin Works To Break Up Chest Congestion, Making Your Cough More Productive. Does Not Contain Gluten. Contains Total Sugars 2.0g In A Base Including Sucrose, Aspartame, Saccharin & Lactose. Contains 129mg (5.6mmol) Of Sodium Which Should Be Taken Into Account By Those On A Low Sodium Diet.

Each sachet of powder contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg and Guaiphenesis 200mg. Contains total sugars 2.0g in a base including Sucrose, Aspartame, Saccharin & Lactose. Contains 129mg (5.6mmol) of Sodium per sachet which should be taken into account by those on a low sodium diet. Phenylketonurics: Contains Phenylalanine.

Directions                                                                                              Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Product Warnings

KEEP OUT OF REACH OF CHILDREN

CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, seriouscuut the price of your medic  liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. CONTAINS PHENYLEPHRINE. See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication. Sachet safety sealed - do not use if torn or damaged. PHENYLKETONURICS: CONTAINS PHENYLALANINE.
CPP

We Also Recommend